Lily Yen
List of Publications

Current research interests.

@article{JeYe17,
  title = {Costas cubes},
  author = {Jonathan Jedwab and Lily Yen},
  journal = {IEEE Transactions on Information Theory},
  volume = {64},
  number = {3},
  year = {2018},
  month = apr,
  pages = {3144--3149},
  archiveprefix = {arXiv},
  eprint = {1702.05473},
  primaryclass = {math.CO}
}
@article{BuElMiYe16,
  title = {A Generating Tree Approach to $k$-Nonnesting Partitions and Permutations},
  author = {Sophie Burrill and
             Sergi Elizalde and
             Marni Mishna and
             Lily Yen},
  journal = {Annals of Combinatorics},
  year = {2016},
  month = jun,
  pages = {1--33},
  doi = {10.1007/s00026-016-0321-1},
  primaryclass = {math.CO},
  keywords = {enumeration; generating tree; partition; permutation; nonnesting}
}
@article{JeYe16,
  title = {An infinite family of strongly unextendible mutually unbiased bases in $\mathbb{C}^{2^{2h}}$},
  author = {Jonathan Jedwab and Lily Yen},
  journal = {Preprint},
  year = {2016},
  month = apr,
  archiveprefix = {arXiv},
  eprint = {1604.04797},
  primaryclass = {math.CO}
}
@article{Yen15,
  title = {Crossings and Nestings for Arc-Coloured Permutations and Automation},
  author = {Lily Yen},
  journal = {The Electronic Journal of Combinatorics},
  volume = {22},
  number = {1},
  year = {2015},
  pages = {\#P1.14},
  url = {http://www.combinatorics.org/ojs/index.php/eljc/article/view/v22i1p14/0},
  primaryclass = {math.CO},
  keywords = {arc-coloured permutation; crossing; nesting; bijection; enumeration;
tableau; generating tree; finite state automaton; transfer matrix; automation}
}
@article{KaYe13,
  title = {On the length of integers in telescopers for proper hypergeometric terms},
  author = {Manuel Kauers and Lily Yen},
  journal = {Journal of Symbolic Computation},
  volume = {66},
  year = {2015},
  pages = {21--33},
  issn = {0747-7171},
  doi = {10.1016/j.jsc.2014.02.003},
  url = {http://www.sciencedirect.com/science/article/pii/S0747717114000224},
  keywords = {symbolic summation; hypergeometric identities; Zeilberger's algorithm},
  archiveprefix = {arXiv},
  eprint = {1311.3720},
  primaryclass = {cs.SC}
}
@article{BuYe13,
  title = {Constructing {Skolem} sequences via generating trees},
  author = {Sophie Burrill and Lily Yen},
  journal = {Preprint},
  year = {2013},
  month = jan,
  archiveprefix = {arXiv},
  eprint = {1301.6424},
  primaryclass = {math.CO}
}
@article{Yen12nov,
  title = {Crossings and Nestings for Arc-Coloured Permutations},
  author = {Lily Yen},
  journal = {DMTCS Proceedings},
  volume = {0},
  number = {01},
  year = {2013},
  pages = {743--754},
  issn = {1365-8050},
  url = {http://www.dmtcs.org/dmtcs-ojs/index.php/proceedings/article/view/dmAS0163},
  archiveprefix = {arXiv},
  eprint = {1211.3472},
  primaryclass = {math.CO}
}
@article{Yen12sep,
  title = {A Bijection for Crossings and Nestings},
  author = {Lily Yen},
  journal = {Preprint},
  year = {2012},
  month = sep,
  archiveprefix = {arXiv},
  eprint = {1209.3082},
  primaryclass = {math.CO}
}
@article{BuElMiYe12,
  title = {Generating Trees for Partitions and Permutations with no {$k$}-Nestings},
  author = {Sophie Burrill and
             Sergi Elizalde and
             Marni Mishna and
             Lily Yen},
  journal = {DMTCS Proceedings},
  volume = {0},
  number = {01},
  year = {2012},
  issn = {1365-8050},
  pages = {409--420},
  url = {http://www.dmtcs.org/dmtcs-ojs/index.php/proceedings/article/view/dmAR0137},
  archiveprefix = {arXiv},
  eprint = {1108.5615},
  primaryclass = {math.CO}
}
@incollection{MiYe11nonnesting,
  title = {Set Partitions with No {$m$}-Nesting},
  author = {Mishna, Marni and Yen, Lily},
  booktitle = {Advances in Combinatorics},
  editor = {Kotsireas, Ilias S. and Zima, Eugene V.},
  year = {2013},
  isbn = {978-3-642-30978-6},
  doi = {10.1007/978-3-642-30979-3_13},
  url = {http://dx.doi.org/10.1007/978-3-642-30979-3_13},
  publisher = {Springer Berlin Heidelberg},
  keywords = {Set partition; Nesting; Pattern avoidance; Generating tree; Algebraic kernel method; Coefficient extraction; Enumeration},
  pages = {249-258},
  language = {English},
  archiveprefix = {arXiv},
  eprint = {1106.5036},
  primaryclass = {math.CO}
}
@article{Yen97Stockhausen,
  title = {A Combinatorial Proof for {S}tockhausen's Problem},
  author = {Lily Yen},
  journal = {SIAM Journal on Discrete Mathematics},
  volume = {10},
  number = {3},
  pages = {499--504},
  year = {1997},
  month = aug,
  publisher = {Society for Industrial and Applied Mathematics},
  doi = {10.1137/S0895480195288741},
  url = {http://epubs.siam.org/doi/abs/10.1137/S0895480195288741},
  eprint = {http://epubs.siam.org/doi/pdf/10.1137/S0895480195288741}
}
@article{ReYe96Stockhausen,
  title = {A Note on the {S}tockhausen Problem},
  author = {Ronald C. Read and Lily Yen},
  journal = {Journal of Combinatorial Theory, Series A},
  volume = {76},
  number = {1},
  pages = {1--10},
  year = {1996},
  month = oct,
  publisher = {Elsevier},
  issn = {0097-3165},
  doi = {http://dx.doi.org/10.1006/jcta.1996.0085}
}
@article{GGSWY96paths,
  title = {Counting Pairs of Lattice Paths by Intersections},
  author = {Ira Gessel and
              Wayne Goddard and
              Walter Shur and
              Herbert S. Wilf and
              Lily Yen},
  journal = {Journal of Combinatorial Theory, Series A},
  volume = {74},
  number = {2},
  pages = {173--187},
  year = {1996},
  month = may,
  publisher = {Academic Press, Inc.},
  issn = {0097-3165},
  doi = {http://dx.doi.org/10.1006/jcta.1996.0047},
  archiveprefix = {arXiv},
  eprint = {math/9409212},
  primaryclass = {math.CO}
}
@article{Yen97q,
  title = {A Two-Line Algorithm for Proving {$q$}-Hypergeometric Identities},
  author = {Lily Yen},
  journal = {Journal of Mathematical Analysis and Applications},
  volume = {213},
  number = {1},
  pages = {1--14},
  year = {1997},
  publisher = {Elsevier},
  issn = {0022-247X},
  doi = {http://dx.doi.org/10.1006/jmaa.1997.5131}
}
@article{Yen96symmetric,
  title = {A Symmetric Functions Approach to {S}tockhausen's Problem},
  author = {Lily Yen},
  journal = {The Electronic Journal of Combinatorics},
  volume = {3},
  number = {R7},
  pages = {2},
  year = {1996},
  url = {http://www.combinatorics.org/Volume_3/volume3.html#R7}
}
@article{Yen96two,
  title = {A Two-Line Algorithm for Proving Terminating Hypergeometric Identities},
  author = {Lily Yen},
  journal = {Journal of Mathematical Analysis and Applications},
  volume = {198},
  number = {3},
  pages = {856--878},
  year = {1996},
  publisher = {Elsevier},
  issn = {0022-247X},
  doi = {http://dx.doi.org/10.1006/jmaa.1996.0118}
}
@article{Yen94multiset,
  title = {A Note on Multiset Permutations},
  author = {Lily Yen},
  keywords = {bisection, multiset, permutations, recurrence},
  journal = {SIAM Journal on Discrete Mathematics},
  volume = {7},
  number = {1},
  pages = {152--155},
  year = {1994},
  month = feb,
  publisher = {Society for Industrial and Applied Mathematics},
  issn = {0895-4801},
  doi = {10.1137/S0895480192231881}
}
@phdthesis{Yen93phd,
  title = {Contributions to the Proof Theory of Hypergeometric Identities},
  author = {Lily Yen},
  year = {1993},
  school = {University of Pennsylvania},
  url = {http://yen-hansen.ca/Lily/thesis/}
}

This page is maintained by Lily Yen. Last revised August 13th, 2018. Validate.